BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
r-Regularity 

Participants in the publication
P. Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
M. J. Torres (Author)

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
JOURNAL OF MATHEMATICAL IMAGING AND VISION

Publication Identifiers
ISSN - 0924-9907

Volume
51
Number
3

Starting page
451
Last page
464

Document Identifiers
URL - http://dblp1.uni-trier.de/db/journals/jmiv/jmiv51.html

Rankings
SCOPUS Q1 (2015) - 0.757 - Geometry and Topology


Export

APA
P. Duarte, M. J. Torres, (2015). r-Regularity  . JOURNAL OF MATHEMATICAL IMAGING AND VISION, 51, 451-464. ISSN 0924-9907. eISSN . http://dblp1.uni-trier.de/db/journals/jmiv/jmiv51.html

IEEE
P. Duarte, M. J. Torres, "r-Regularity  " in JOURNAL OF MATHEMATICAL IMAGING AND VISION, vol. 51, pp. 451-464, 2015.

BIBTEX
@article{22907, author = {P. Duarte and M. J. Torres}, title = {r-Regularity  }, journal = {JOURNAL OF MATHEMATICAL IMAGING AND VISION}, year = 2015, pages = {451-464}, volume = 51 }